MAUDE Adverse Event Report: MEDTRONIC, INC INPUT PS INTRODUCER SHEATH; INTRODUCER, CATHETER

MEDTRONIC, INC INPUT PS INTRODUCER SHEATH; INTRODUCER, CATHETER
Model Number 070011
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that an expired input introducer kit was opened at the account and used in a patient.The device was being used for venous access.It was reported that there was no tortuosity or calcification.There were no abnormalities reported in relation to the patient anatomy.There was no damage noted to the packaging.The device was removed from the packaging per the ifu with no issues identified.The device was inspected with no issues.The device was prepped per the ifu with no issues identified.The device was properly hydrated.Resistance was not encountered when advancing the device and excessive force was not used during insertion/delivery.No patient injury was reported.

Brand Name
INPUT PS INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key8639803
Report Number1220452-2019-00069
Device Sequence Number2354067
Product Code DYB
UDI-Device Identifier20643169014583
UDI-Public20643169014583
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K132617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/17/2019
Device Model Number070011
Device Catalogue Number070011
Device Lot Number50961779
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2019
Initial Report FDA Received Date05/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1